Article
Dirichlet-Power Series
Authors
Abstract
In this paper we introduce and investigate a new type of series which we call a "Dirichlet-power" series. This series includes both Dirichlet series and power series as a special case. It a rose during the investigation of series representations of the second order hypergeometric zeta function. The Dirichlet-power series has many properties analogous to Dirichlet series. For a Dirichlet-power series we establish Domain of convergence and show the existence of zero free regions to the right half plane.
Keywords
Multiplicative cone b-metric space, fixed point, contractive mapping
Citation
Geleta, H. L. (2017). Dirichlet-power series. Journal of Analysis & Number Theory, 5(1), 41–48. https://doi.org/10.18576/jant/050107
H. L. Geleta, “Dirichlet-power series,” Journal of Analysis & Number Theory, vol. 5, no. 1, pp. 41–48, 2017, doi: 10.18576/jant/050107.
Geleta HL. Dirichlet-power series. Journal of Analysis & Number Theory. 2017;5(1):41–48. doi:10.18576/jant/050107.
Geleta, H. L. (2017), ‘Dirichlet-power series’, Journal of Analysis & Number Theory, 5(1), pp. 41–48. Available at: https://doi.org/10.18576/jant/050107.
Geleta, Hunduma Legesse. “Dirichlet-power Series.” Journal of Analysis & Number Theory, vol. 5, no. 1, 2017, pp. 41–48. https://doi.org/10.18576/jant/050107.
Geleta, Hunduma Legesse. “Dirichlet-power Series.” Journal of Analysis & Number Theory 5, no. 1 (2017): 41–48. https://doi.org/10.18576/jant/050107.
Export citation
Published by: Engineering Journals


